A 38-year-old female asked:
Hi dr i'm taking aluvia and lamivudine and zidovudine, isn't there any pill that can aluvia because i don't like what is doing to my body. my body is changing big on top small at the bottom.
1 doctor answer • 2 doctors weighed in
Pediatrics 33 years experience
Maybe. Maybe not.: Working closely with one's doctor can help figure such things out. For most adults, body shape changes mean body fat distribution and amount... which is affected by what a person eats, how much she eats, exercise amount and duration, hormonal issues (thyroid, insulin, cortisol,...), family genetics, other diseases (HIV, metabolic syndrome,...), medications, etc... Usually not just a single factor.
133 viewsReviewed Oct 12, 2019
Last updated Oct 12, 2019
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.